Les travaux de Nabutovsky et Weinberger sur la complexité de l'espace des variétés riemanniennes
Séminaire de théorie spectrale et géométrie, Volume 19 (2000-2001), pp. 77-91.
@article{TSG_2000-2001__19__77_0,
     author = {Bessi\`eres, Laurent},
     title = {Les travaux de {Nabutovsky} et {Weinberger} sur la complexit\'e de l'espace des vari\'et\'es riemanniennes},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {77--91},
     publisher = {Institut Fourier},
     volume = {19},
     year = {2000-2001},
     zbl = {1011.58007},
     mrnumber = {1909078},
     language = {fr},
     url = {http://archive.numdam.org/item/TSG_2000-2001__19__77_0/}
}
TY  - JOUR
AU  - Bessières, Laurent
TI  - Les travaux de Nabutovsky et Weinberger sur la complexité de l'espace des variétés riemanniennes
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2000-2001
DA  - 2000-2001///
SP  - 77
EP  - 91
VL  - 19
PB  - Institut Fourier
UR  - http://archive.numdam.org/item/TSG_2000-2001__19__77_0/
UR  - https://zbmath.org/?q=an%3A1011.58007
UR  - https://www.ams.org/mathscinet-getitem?mr=1909078
LA  - fr
ID  - TSG_2000-2001__19__77_0
ER  - 
%0 Journal Article
%A Bessières, Laurent
%T Les travaux de Nabutovsky et Weinberger sur la complexité de l'espace des variétés riemanniennes
%J Séminaire de théorie spectrale et géométrie
%D 2000-2001
%P 77-91
%V 19
%I Institut Fourier
%G fr
%F TSG_2000-2001__19__77_0
Bessières, Laurent. Les travaux de Nabutovsky et Weinberger sur la complexité de l'espace des variétés riemanniennes. Séminaire de théorie spectrale et géométrie, Volume 19 (2000-2001), pp. 77-91. http://archive.numdam.org/item/TSG_2000-2001__19__77_0/

[Bar] J.M. Barzdin, Complexity of programs to determine whether natural numbers not greater than n belong to a recursively enumerable set, Soviet Math. Dokl., 9 ( 1968), 1251-1254. | Zbl

[BMR] J. Bemelmans, M. Min-Oo, E. Ruh, Smoothing riemannian metrics, Math. Z., 188 ( 1984), 69-74. | MR | Zbl

[Cha] I. Chavel, Riemannian geometry :a modem introduction, Cambridge University Press, 1995. | MR | Zbl

[Che] J. Cheeger, Finiteness theorems for riemannian manifolds, Amer. J.Math., 92 ( 1970), 61-74 . | MR | Zbl

[D] M. Davis, Computability and unsolvability, Dover Publications, New York 1982. | Zbl

[F] K. Fukaya, Hausdorff con vergence of riemannian manifolds and its applications, in "Recent topics in differential and analytic geometry", ed. T. Ochiai, Adv. Stud. Pure Math. 18-I, Academic Press, Boston, 1990. | MR | Zbl

[NW] A. Nabutovsky, S. Weinberger, Variational problems for Riemannian Functionals and arithmetic group, à paraître aux Publications Math, de l'IHES. | Numdam | Zbl

[GLP] M. Gromov, J. Lafontaine, P. Pansu, Structure métrique pour les variétés riemanniennes, 1981. | Zbl

[G] M. Gromov, Volume and bounded cohomology. Publications Math, de l'IHES, 56 ( 1982), 5-99. | Numdam | MR | Zbl

[P] S. Peters, Convergence of Riemannian manifolds, Comp. Math., 62 ( 1987), 3-16. | EuDML | Numdam | MR | Zbl

[R] J.J. Rotman, Introduction to the theory of groups, Springer, 1995. | MR | Zbl

[ZL] A.K. Zvonkin, L.A. Levin, The complexity of finite objecst and the development of the concepts of information and randomness by means of the theory of the algorithms, Russ. Math. Surv. 25(6) ( 1970), 83-129. | MR | Zbl